# SDR SWAA2023060655581

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 63,888 hours, 38,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENGINE AFT STRUT FAIRING T/E ASSY. HAS CRACK ON FWD FACE(HFEC VERIFIED)<[01] REMOVED DAMAGED NO. 1 ENGINE AFT STRUT FAIRING T/E ASSY AND LOCATED AND DRILLED NEW STRUT FAIRING T/E ASSY PER SRM 51-40-02;[02] ATTACHED PIC OF PYLON BRACKET KIT TAG; BN 372043; USED ON THIS A/C;[03] INSTALLED AFT STRUT FAIRING IAW SRM 51-40-02
